# SDR REXA2016062501156

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 6,106 hours, 4,067 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE, FOUND EMERGENCY LIGHT CONNECTOR, DISCONNECTED BEHIND SIDEWALL, 272MRW, FOR RT EXTERIOR LIGHT NR 6.  RECONNECTED AND PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW AMM 33-51-15.  OPS TEST GOOD.
